Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 46, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 13, 2013, 4:26 PM CDT for Dimmit County, Zavala County, Texas. It was in force for 2 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2013, 4:26 PM CDT (21:26 UTC)
- Expired
- Oct 13, 2013, 6:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dimmit County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 101 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 4:30 PM CDT | FLASH FLOOD | Carrizo Springs, TX | HOMES FLOODED WITH WATER UP TO THE WINDOW SILL |
| Oct 13, 5:00 PM CDT | FLASH FLOOD | Carrizo Springs, TX | NEARLY ALL MAJOR ROADS IN DIMMIT COUNTY CLOSED DUE TO HIGH WATER. AMONG THESE ARE 1433...1407...1556 AND 468. HWY 83 TO ASHERTON JUST RECENTLY OPENED. |
| Oct 13, 5:20 PM CDT | HEAVY RAIN 9.5 | Big Wells, TX | RAINFALL AMOUNT SINCE NOON |
| Oct 13, 6:15 PM CDT | HEAVY RAIN 3.62 | Carrizo Springs, TX | RAINFALL AMOUNT IS SINCE 4PM...THE TOTAL RAINFALL SINCE 7AM IS 10.65 INCHES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 9.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1922 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
513 WGUS54 KEWX 132126 FFWEWX TXC127-507-132330- /O.NEW.KEWX.FF.W.0046.131013T2126Z-131013T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 426 PM CDT SUN OCT 13 2013 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN DIMMIT COUNTY... SOUTH CENTRAL ZAVALA COUNTY... * UNTIL 630 PM CDT. * AT 423 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. OBSERVERS HAVE REPORTED NINE INCHES OF RAIN NEAR WINTER HAVEN AND ANOTHER ONE TO TWO INCHES ARE LIKELY. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BIG WELLS...CARRIZO SPRINGS...ASHERTON...BRUNDAGE...LAS VEGAS AND LOMA VISTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU SAVE MAY BE YOUR OWN. && LAT...LON 2855 9941 2838 9980 2856 9991 2881 9959 $$
2 follow-up statements
243 WGUS74 KEWX 132230 FFSEWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 530 PM CDT SUN OCT 13 2013 TXC127-507-132330- /O.CON.KEWX.FF.W.0046.000000T0000Z-131013T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIMMIT TX-ZAVALA TX- 530 PM CDT SUN OCT 13 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR SOUTH CENTRAL ZAVALA AND NORTHEASTERN DIMMIT COUNTIES... AT 525 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ACROSS DIMMIT COUNTY MOVING TO THE NORTHEAST AT ABOUT 15 TO 20 MPH. THIS ACTIVITY WILL CONTINUE FOR AT LEAST THE NEXT HOUR...ADDING MORE RAINFALL ACCUMULATIONS AND THE TREAT OF CONTINUING FLASH FLOODING OVER THE AREA. NEARLY ALL MAJOR ROADS IN DIMMIT COUNTY CLOSED DUE TO HIGH WATER. AMONG THESE ARE 1433...1407...1556 AND 468. HWY 83 TO ASHERTON JUST RECENTLY OPENED. HI-RES MODEL SOLUTIONS ARE SUGGESTING MORE HEAVY RAINS FOR LATE THIS EVENING INTO MONDAY MORNING. STAY TUNED AND MONITOR WEATHER CONDITIONS CLOSELY THROUGH MONDAY MORNING AS SEVERAL UPPER DISTURBANCES COUPLED WITH DEEP LOW LEVEL MOISTURE COMBINE FOR HEAVY RAINS. LOCATIONS IN THE WARNING AREA INCLUDE LOMA VISTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU SAVE MAY BE YOUR OWN. && LAT...LON 2855 9941 2838 9980 2856 9991 2881 9959 $$
782 WGUS74 KEWX 132315 FFSEWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 615 PM CDT SUN OCT 13 2013 TXC127-507-132330- /O.CON.KEWX.FF.W.0046.000000T0000Z-131013T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIMMIT TX-ZAVALA TX- 615 PM CDT SUN OCT 13 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR SOUTH CENTRAL ZAVALA AND NORTHEASTERN DIMMIT COUNTIES... AT 605 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT SCATTERED TO NUMEROUS HEAVY SHOWERS AND ONLY FEW ISOLATED THUNDERSTORMS ACROSS DIMMIT COUNTY WITH LIGHTER SHOWER ACTIVITY OCCURRING OVER ZAVALA COUNTY. JUST GOT A REPORT FROM CARRIZO SPRINGS OF 3.62 INCHES OF RAINFALL FOR THE PAST 4 HOURS. NEW SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS MOVING ALONG THE RIO GRANDE AND OVER THE NORTHWEST PORTION OF WEBB COUNTY MOVING TOWARD THE NORTHEAST WILL IMPACT MOST OF DIMMIT COUNTY WITHIN THE NEXT HOUR. DOPPLER RADAR RAINFALL RATES ASSOCIATED WITH THESE NEW STORMS RANGE FROM 1 TO 3 INCHES PER HOUR. THEREFORE...STAY TUNED FOR UPDATED INFORMATION AND POSSIBLE NEW WARNINGS ACROSS THE AREA AS HEAVY RAINS APPROACH FROM THE SOUTHWEST. LOCATIONS IN THE WARNING AREA INCLUDE LOMA VISTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU SAVE MAY BE YOUR OWN. && LAT...LON 2855 9941 2838 9980 2856 9991 2881 9959 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 13, 3:30 PM CDT, 56 minutes earlier.
Area forecast discussion, Oct 13, 3:30 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 330 PM CDT SUN OCT 13 2013 .SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)... INCREASING LOW LEVEL SOUTHEAST FLOW THIS EVENING WILL RESULT IN THE SURFACE FRONT DISSIPATING (FRONTOLYSIS) WITH MESOSCALE FEATURES DICTATING WHERE TONIGHT'S HEAVY RAINS WILL OCCUR. BOTH THE GFS AND HI-RESOLUTION SHORT TERM SOLUTIONS INDICATE THE CURRENT MESOSCALE COMPLEX OVER OUR SOUTHWEST ZONES WILL SERVE AS UPLIFT FOR ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT OVER THE WESTERN HILL COUNTRY AND SOUTHERN EDWARDS PLATEAU AREAS THIS EVENING AND INTO THE OVERNIGHT HOURS AS INCREASING SOUTHEAST FLOW LIFTS OVER THE MORE STABLE BOUNDARY LEFT BY THE CONVECTIVE COMPLEX. THEREFORE THE BEST CHANCES FOR RAIN WILL BE OVER THE HILL COUNTRY AND SOUTHERN EDWARDS PLATEAU TONIGHT. LESSER CHANCES EASTERN AREAS AS THE FRONTAL SYSTEM DISSIPATES BUT WITH PWATS REMAINING QUITE HIGH (NEAR 2 INCHES AND ABOVE) AREAWIDE...JUST ABOUT EVERYWHERE WILL SEE AT LEAST A CHANCE OF RAIN. A FLASH FLOOD WATCH WILL BE EXTENDED THROUGH 7 AM AND WE'LL ADD MAVERICK...ZAVALA AND DIMMIT COUNTIES TO THE WATCH. AN ADDITIONAL 1 TO 3 INCHES OF RAIN WITH ISOLATED TOTALS OF 2 TO 4 INCHES MAY FALL IN THE WATCH AREA TONIGHT WITH PARTICULAR FOCUS OVER VAL VERDE...EDWARDS AND KINNEY COUNTIES. LOWS TONIGHT WILL RANGE FROM THE UPPER 60S HILL COUNTRY TO THE LOW AND MID 70S ELSEWHERE. THE HEAVY RAIN THREAT WILL SHIFT NORTH OF OUR AREA TOMORROW AND TOMORROW NIGHT AS THE SUBTROPICAL RIDGE SHIFTS THE MOISTURE PLUME AND DYNAMICS FURTHER NORTH. HOWEVER...THE HIGH PWATS MAY STILL GENERATE SOME SCATTERED AIR-MASS TYPE SHOWERS AND THUNDERSTORMS AS DAYTIME HEATING PROGRESSES. THE BEST CHANCES TOMORROW WILL AGAIN BE OVER FAR WESTERN PORTIONS WITH THE GREATEST UPSLOPING MOISTURE. HIGHS ON COLUMBUS DAY WILL RANGE FROM NEAR 80 OVER THE HILL COUNTRY TO THE UPPER 80S SOUTH CENTRAL. LOWS MONDAY NIGHT WILL RANGE FROM THE MID TO UPPER 60S HILL COUNTRY TO THE LOW 70S ALONG THE I-35 CORRIDOR. && .LONG TERM (TUESDAY THROUGH SUNDAY)... MODELS DIFFER ON TIMING OF NEXT FRONT WITH THE GFS SOME 6 HOURS EARLIER THAN THE EUROPEAN. SPLITTING THE DIFFERENCE PUSHES THE FRONT INTO OUR NORTHERN CWA DURING THE EVENING HOURS TUESDAY. INCREASING CHANCES FOR RAIN ALONG AND BEHIND THE FRONT TUESDAY NIGHT INTO WEDNESDAY AS THE PACIFIC MOISTURE PLUME SHIFTS SOUTH ALONG THE FRONT. SOME LOCALLY HEAVY RAINS ARE POSSIBLE ALONG THE FRONT. TEMPERATURES WILL FALL INTO THE 50S ACROSS THE HILL COUNTRY BY WEDNESDAY MORNING BEHIND THE FRONT. MUCH COOLER BEHIND THE FRONT WEDNESDAY AS PACIFIC MOISTURE OVERRUNS THE FRONTAL BOUNDARY. HIGHS WEDNESDAY ONLY IN THE 60S HILLS TO THE LOW AND MID 70S SOUTHERN TIER. AS A SHORT WAVE SWEEPS EAST OVER THE SOUTHERN U.S. PLAINS WEDNESDAY NIGHT...DRIER...COOLER AIR WILL CONTINUE TO BUILD SOUTH AND RAIN CHANCES WILL LESSEN. LOWS BY THURSDAY MORNING WILL GENERALLY BE IN THE 50S. DECREASING CLOUDS AND MILD THURSDAY WITH A SLIGHT CHANCE OF SHOWERS GENERALLY ALONG AND SOUTH OF HIGHWAY 90. GULF MOISTURE WILL BEGIN OVERRUNNING THE SHALLOW COOL AIR-MASS THURSDAY NIGHT AND FRIDAY WITH INCREASING CHANCES FOR SHOWERS AND MOSTLY CLOUDY...COOL AND DREARY OCTOBER WEATHER. WITH AN ACTIVE SUBTROPICAL JET AND SPLIT FLOW PATTERN SETTING UP LATE THIS WEEK... NEXT WEEKEND WILL CONTINUE COOL...WET AND DREARY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 79 70 83 59 / 70 40 30 40 60 AUSTIN BERGSTROM INTL AIRPORT 70 82 71 83 57 / 70 40 30 40 60 NEW BRAUNFELS MUNI AIRPORT 71 83 71 84 58 / 70 30 20 30 50 BURNET MUNI AIRPORT 68 76 67 77 55 / 80 40 30 50 70 DEL RIO INTL AIRPORT 71 82 70 83 60 / 80 30 20 40 60 GEORGETOWN MUNI AIRPORT 70 78 69 80 53 / 70 40 30 50 60 HONDO MUNI AIRPORT 73 85 70 87 63 / 80 30 30 30 50 SAN MARCOS MUNI AIRPORT 70 82 70 83 57 / 70 30 20 30 50 LA GRANGE - FAYETTE REGIONAL 73 83 69 86 64 / 50 30 20 20 50 SAN ANTONIO INTL AIRPORT 73 84 71 85 62 / 70 30 20 30 50 STINSON MUNI AIRPORT 74 86 72 89 65 / 70 30 20 30 50 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DIMMIT...EDWARDS...FAYETTE...GILLESPIE...GONZALES... GUADALUPE...HAYS...KENDALL...KERR...KINNEY...LEE...LLANO... MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE... WILLIAMSON...ZAVALA. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...02 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Oct 13, 5:08 AM CDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 508 AM CDT SUN OCT 13 2013 TXZ171>173-183>194-202>209-217>225-228-141015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 508 AM CDT SUN OCT 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM THIS EVENING GENERALLY ALONG AND NORTH OF HIGHWAY 90. A WEAK COLD FRONT HAS DRIFTED TO NORTHERN PARTS OF SOUTH CENTRAL TEXAS EARLY THIS MORNING WHILE AN UPPER LEVEL DISTURBANCE IS MOVING NORTHEAST ACROSS NORTH CENTRAL MEXICO TOWARD SOUTH CENTRAL TEXAS. PLUMES OF MOISTURE FROM THE PACIFIC AND GULF OF MEXICO HAVE DEVELOPED A NEARLY TROPICAL AIRMASS OVER SOUTH CENTRAL TEXAS. THESE FEATURES WILL INTERACT WITH THIS AIRMASS TO GENERATE LOCALLY HEAVY RAINS. RAINFALL AMOUNTS OF 2 TO 4 INCHES CAN BE EXPECTED WITH ISOLATED TOTALS OF 6 TO 8 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... LOW LEVEL GULF MOISTURE AND UPPER LEVEL PACIFIC MOISTURE WILL REMAIN ENTRENCHED ACROSS SOUTH CENTRAL MONDAY THROUGH WEDNESDAY. THE AIRMASS WILL BE TROPICAL WHICH WILL LEAD TO ADDITIONAL HEAVY RAINFALL. THE GREATEST THREAT FOR ADDITIONAL HEAVY RAINFALL AND FLASH FLOODING WILL BE TUESDAY NIGHT INTO WEDNESDAY AS A SLOW MOVING COLD FRONT INTERACTS WITH THE REMNANTS OF A PACIFIC CYCLONE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Oct 13, 2:26 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
226 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 5 SSW CRYSTAL CITY 28.62N 99.85W
10/13/2013 E9.00 INCH DIMMIT TX CO-OP OBSERVER
OVER NINE INCHES OF RAINFALL IN SIX HOURS.
&&
EVENT NUMBER EWX1300607
PMLocal storm report, Oct 13, 2:28 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
228 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HEAVY RAIN BIG WELLS 28.57N 99.57W
10/13/2013 E7.10 INCH DIMMIT TX CO-OP OBSERVER
OVER SEVEN INCHES OF RAINFALL IN LESS THAN SIX HOURS.
&&
EVENT NUMBER EWX1300608
PMLocal storm report, Oct 13, 2:29 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
229 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HEAVY RAIN CRYSTAL CITY 28.69N 99.83W
10/13/2013 E10.00 INCH ZAVALA TX EMERGENCY MNGR
OVER TEN INCHES OF RAINFALL IN LESS THAN EIGHT HOURS.
&&
EVENT NUMBER EWX1300609
PMLocal storm report, Oct 13, 2:30 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
230 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLASH FLOOD BIG WELLS 28.57N 99.57W
10/13/2013 DIMMIT TX CO-OP OBSERVER
PARTS OF HIGHWAY 85 NEAR BILL WELLS ARE UNDER WATER.
&&
EVENT NUMBER EWX1300610
PMLocal storm report, Oct 13, 2:43 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
243 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM FLASH FLOOD EAGLE PASS 28.71N 100.49W
10/13/2013 MAVERICK TX LAW ENFORCEMENT
SEVERAL ROADS ARE CLOSED IN EAGLE PASS DUE TO FLOODING
ALONG WITH SOME EVACUATIONS OF HOMES.
&&
EVENT NUMBER EWX1300611
PMLocal storm report, Oct 13, 2:44 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
244 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLASH FLOOD PFLUGERVILLE 30.44N 97.62W
10/13/2013 TRAVIS TX PUBLIC
PD REPORTS SEVERAL ROADS AND LOW WATER CROSSINGS NOT
PASSABLE IN THE CITY DUE TO RISING WATER.
0600 AM FLASH FLOOD KYLE 29.99N 97.87W
10/13/2013 HAYS TX DEPT OF HIGHWAYS
NUMEROUS ROADS CLOSED AROUND BUDA AND KYLE.
0615 AM HEAVY RAIN 1 S SUNSET VALLEY 30.21N 97.82W
10/13/2013 E4.00 INCH TRAVIS TX BROADCAST MEDIA
FOUR INCHES OF RAINFALL IN LESS THAN SIX HOURS.
0631 AM FLASH FLOOD 1 SSE ROLLINGWOOD 30.26N 97.78W
10/13/2013 TRAVIS TX FIRE DEPT/RESCUE
SEVERAL HIGH WATER RESCUES ON GOING.
0700 AM FLASH FLOOD 10 S PFLUGERVILLE 30.30N 97.62W
10/13/2013 TRAVIS TX DEPT OF HIGHWAYS
NUMEROUS LOW WATER CROSSINGS ARE CLOSED AROUND THE CITY
OF AUSTIN.
0700 AM FLASH FLOOD 3 ESE SUNSET VALLEY 30.21N 97.77W
10/13/2013 TRAVIS TX EMERGENCY MNGR
MAJOR FLOODING ALONG WILLIAMSON CREEK NEAR HEARTWOOD
DRIVE.
0705 AM FLASH FLOOD SUNSET VALLEY 30.23N 97.81W
10/13/2013 TRAVIS TX FIRE DEPT/RESCUE
SEVERAL WATER RESCUES NEAR SUNSET VALLEY.
0730 AM FLASH FLOOD 7 NNE UVALDE 29.31N 99.76W
10/13/2013 UVALDE TX LAW ENFORCEMENT
HIGHWAY FM1051 CLOSED.
0800 AM FLASH FLOOD DRIPPING SPRINGS 30.19N 98.09W
10/13/2013 HAYS TX DEPT OF HIGHWAYS
NUMEROUS ROADS CLOSED AROUND WIMBERLEY... DRIFTWOOD AND
DRIPPING SPRINGS.
0825 AM FLASH FLOOD LOCKHART 29.87N 97.68W
10/13/2013 CALDWELL TX EMERGENCY MNGR
MANY ROADS ACROSS CALDWELL COUNTY HAVE WATER OVER THEM.
0930 AM HEAVY RAIN 2 N MCQUEENEY 29.62N 98.05W
10/13/2013 M2.05 INCH GUADALUPE TX COCORAHS
2.05 INCHES OF RAINFALL IN THE PAST TWO HOURS.
0945 AM HEAVY RAIN 1 ENE ANDERSON MILL 30.46N 97.79W
10/13/2013 M4.35 INCH WILLIAMSON TX COCORAHS
4.35 INCHES IN THE PAST 6 HOURS.
1126 AM FLASH FLOOD CRYSTAL CITY 28.69N 99.83W
10/13/2013 ZAVALA TX LAW ENFORCEMENT
SEVERAL ROADS CLOSED INCLUDING STARR STREET AND A WATER
RESCUE ON JFK DRIVE.
0155 PM HEAVY RAIN CRYSTAL CITY 28.69N 99.83W
10/13/2013 E10.00 INCH ZAVALA TX EMERGENCY MNGR
OVER TEN INCHES OF RAINFALL IN LESS THAN EIGHT HOURS.
0200 PM HEAVY RAIN 5 SSW CRYSTAL CITY 28.62N 99.85W
10/13/2013 E9.00 INCH DIMMIT TX CO-OP OBSERVER
OVER NINE INCHES OF RAINFALL IN SIX HOURS.
0210 PM HEAVY RAIN BIG WELLS 28.57N 99.57W
10/13/2013 E7.10 INCH DIMMIT TX CO-OP OBSERVER
OVER SEVEN INCHES OF RAINFALL IN LESS THAN SIX HOURS.
0220 PM FLASH FLOOD BIG WELLS 28.57N 99.57W
10/13/2013 DIMMIT TX CO-OP OBSERVER
PARTS OF HIGHWAY 85 NEAR BILL WELLS ARE UNDER WATER.
0241 PM FLASH FLOOD EAGLE PASS 28.71N 100.49W
10/13/2013 MAVERICK TX LAW ENFORCEMENT
SEVERAL ROADS ARE CLOSED IN EAGLE PASS DUE TO FLOODING
ALONG WITH SOME EVACUATIONS OF HOMES.
&&
EVENT NUMBER EWX1300594 EWX1300603 EWX1300595 EWX1300598 EWX1300596
EWX1300597 EWX1300599 EWX1300605 EWX1300604 EWX1300602 EWX1300600
EWX1300601 EWX1300606 EWX1300609 EWX1300607 EWX1300608 EWX1300610
EWX1300611
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 9:06 PM CDT | Special Weather Statement | EWX | Burnet | 39 min |
| Oct 12, 9:16 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 44 min |
| Oct 12, 9:46 PM CDT | Areal Flood Advisory | EWX | Burnet | 2 hr |
| Oct 12, 11:50 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 2 hr |
| Oct 13, 1:48 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 72 min |
| Oct 13, 2:26 AM CDT | Areal Flood Advisory | EWX | Burnet | 2 hr |
| Oct 13, 3:06 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 114 min |
| Oct 13, 3:47 AM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| Oct 13, 3:59 AM CDT | Areal Flood Advisory | EWX | Blanco, Gillespie | 2 hr |
| Oct 13, 4:00 AM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 21 more | 23 hr |
| Oct 13, 4:29 AM CDT | Areal Flood Advisory | EWX | Uvalde | 2 hr |
| Oct 13, 4:31 AM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| Oct 13, 4:59 AM CDT | Flash Flood Warning | EWX | Uvalde | 3 hr |
| Oct 13, 5:21 AM CDT | Flash Flood Warning | EWX | Hays | 3 hr |
| Oct 13, 6:23 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Gillespie, Kendall, Kerr | 2 hr |
| Oct 13, 6:27 AM CDT | Flash Flood Warning | EWX | Caldwell | 2 hr |
| Oct 13, 6:29 AM CDT | River Flood Warning | EWX | Travis | 15 hr |
| Oct 13, 6:29 AM CDT | River Flood Warning | EWX | Travis | 15 hr |
| Oct 13, 6:54 AM CDT | River Flood Warning | EWX | Uvalde | 3 hr |
| Oct 13, 7:31 AM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe | 119 min |
| Oct 13, 9:52 AM CDT | Areal Flood Advisory | EWX | Dimmit, Zavala | 2 hr |
| Oct 13, 10:25 AM CDT | Flash Flood Warning | EWX | Dimmit, Zavala | 3 hr |
| Oct 13, 10:56 AM CDT | Areal Flood Advisory | EWX | Uvalde, Zavala | 2 hr |
| Oct 13, 12:05 PM CDT | River Flood Warning | EWX | Bastrop | 9 hr |
| Oct 13, 12:05 PM CDT | River Flood Warning | EWX | Fayette | 9 hr |
| Oct 13, 1:36 PM CDT | Flash Flood Warning | EWX | Dimmit, Zavala | 3 hr |
| Oct 13, 1:41 PM CDT | Areal Flood Advisory | EWX | Maverick | 109 min |
| Oct 13, 2:44 PM CDT | Flash Flood Warning | EWX | Maverick | 3 hr |
| Oct 13, 2:57 PM CDT | Flash Flood Warning | EWX | Dimmit, Maverick, Zavala | 3 hr |
| Oct 13, 3:04 PM CDT | Areal Flood Advisory | EWX | Kinney, Val Verde | 116 min |
| Oct 13, 3:37 PM CDT | River Flood Warning | EWX | Dimmit | 5 days |
| Oct 13, 6:32 PM CDT | Flash Flood Warning | EWX | Dimmit | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.